Regularity and normality of the secant variety to a projective curve

Research output: Contribution to journalArticlepeer-review

11 Scopus citations

Abstract

For a smooth curve of genus g embedded by a line bundle of degree at least 2 g + 3 we show that the ideal sheaf of the secant variety is 5-regular. This bound is sharp with respect to both the degree of the embedding and the bound on the regularity. Further, we show that the secant variety is projectively normal for the generic embedding of degree at least 2 g + 3.

Original languageEnglish
Pages (from-to)1264-1270
Number of pages7
JournalJournal of Algebra
Volume319
Issue number3
DOIs
StatePublished - Feb 1 2008

Keywords

  • Normality
  • Regularity
  • Secant variety

Fingerprint

Dive into the research topics of 'Regularity and normality of the secant variety to a projective curve'. Together they form a unique fingerprint.

Cite this